# SDR QXEA200300676

- Difficulty date: June 4, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 1,310 hours, 1,582 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX- NR 1 DC GENERATOR CAUTION LIGHT ILLUMINATED DURING TAKEOFF ROLL.  PERFORMED CHECKLIST AFTER END OF CRITICAL FLIGHT PHASE.  GENERATOR RESET AND FUNCTIONED NORMALLY FOR REMAINDER OF FLIGHT.  PERFORMED OPERATIONAL CHECK IAW Q400 AMM TASK 24-31-00-710-802.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
